No Menstruation For Months When Using KB Implants?
Doctor, I am the mother of one child. Using KB implants. It’s been almost 8 months. And from the beginning of the pair of implants until now I have only had one period. That too little. Is it dangerous if I don’t have my period for a long period? And how does it affect my fertility? Please answer yes. Thank you.
Hello, thank you for the question to HealthReplies.com
Implanted birth control is a KB that contains the hormone progesterone only. Hormonal birth control that contains progesterone only (implant birth control, breastfeeding or minipil birth control pills, 3-month injectable birth control) does have side effects that are quite common, namely menstrual cycle disorders. Users of this hormonal birth control can experience irregular periods, or even no periods during birth control, menstruation with very little blood or even more. menstruation is shorter or even longer, spots outside the menstrual cycle, etc.
No menstruation during the use of KB implants is one of the side effects that quite often occurs. This condition is not dangerous at all. Your menstruation does not occur because your uterus does not form a layer that will come out when you should have menstruation (endometrial lining), not caused by menstrual blood that can not come out. You don't need to worry about these side effects. If indeed these side effects are very disturbing, you can consult your obstetrician again for the use of other contraceptive methods that have less side effects to your menstrual cycle.
Basically as long as you use contraception, your fertility will indeed be disrupted (this is the purpose of contraception, which is to prevent pregnancy). Disruption of your fertility will only occur as long as you use contraception only, but it will not have a prolonged impact after you release your contraception.
So much information from me, hopefully enough answer